|Small Skin Rash
Sep 8, 2000
Hello. I'm on Sustiva, Zerit and Videx with good results. A combo selected with my Doctor and from reading the countless postings here to help me understand my 2nd try at this. Thanks. It's been about 3 months now and I have developed what appears to be a rash on my hip at the waist line. No other location, no other rash, nothing. It itches, but it is small and circular about 1". If I don't touch it, it simply stays somewhat reddish and I ignore it. If I get in the "itch it" mode, it develops, widens and will appear to peal a day later. Does not do anything else really, but it's been with me for a month now. Is this something serious or simply a rash born out of my weight gain and my, ah eh, ever increasing waistline? I forgot to bring it to the attention of my clinician last week as it was not bothering me. Thanks again.
Response from Dr. Boyle
The rash you are describing is unlikely to be anything serious and I doubt that it is related to weight gain. It may be a mild dermatitis (for example eczema) or a fungal infection and I would have your doctor evaluate it. With appropriate treatment, you should be able to get rid of it pretty easily. BB
Brian Boyle, M.D., J.D.
Peripheral Neuropathy of both feet
Sustiva: no peaceful/relaxing REM sleep - BY
- Is Thrush Contagious In Adults?
- Does Black Spots On Tongue Mean You Have Hiv?
- Hiv Rash In Blotches
- How Long Before You Know You Have Hiv?
- Currently It Is Estimated That The Longest Time Between Hiv Infection And Onset Of Symptoms Is About How Many Years
- Hiv Illness And Physical Appearance
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.